# SDR SWIA200616779

- Difficulty date: June 8, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 11,758 hours, 10,573 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303313
- Part serial: 01124H7177
- Condition: Cracked
- Location: Cockpit
- Part time: 37 hours, 30 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTIANS (LEFT) WINDSHIELD SHATTERED AT 17,000'.  REMOVED AND REPLACED CAPTAIN'S WINDSHIELD IAW CRJ MM 56-00-00, 56-11-01, 56-12-01AND RII CARD 56-402.  OPERATIONAL CHECKS GOOD,
